Mixed width-integrals of convex bodies

Erwin Lutwak

Research output: Contribution to journalArticlepeer-review


The mixed width-integrals are defined and shown to have properties similar to those of the mixed volumes of Minkowski. An inequality is established for the mixed width-integrals analogous to the Fenchel-Aleksandrov inequality for the mixed volumes. An isoperimetric inequality (involving the mixed width-integrals) is presented which generalizes an inequality recently obtained by Chakerian and Heil. Strengthened versions of this general inequality are obtained by introducing indexed mixed width-integrals. This leads to an isoperimetric inequality similar to Busemann's inequality involving concurrent cross-sections of convex bodies.

Original languageEnglish (US)
Pages (from-to)249-253
Number of pages5
JournalIsrael Journal of Mathematics
Issue number3
StatePublished - Sep 1977

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Mixed width-integrals of convex bodies'. Together they form a unique fingerprint.

Cite this